# SDR DALA2021100105969

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 91,739 hours, 37,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 SEVERAL DOOR STOP FITTINGS BEARING PLATES MISSING AROUND L-2 DOOR. CORRECTIVE ACTION: REPLACED MISSING DOOR STOP FITTING BEARING PLATES PER B757 AMM 52-11 AT R1 AND L2 DOORS. (8075130)
